# SDR GLBA20061095

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 23,001 hours, 30,329 cycles
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R CRACKED AT F.S. 451. CRACK LENGTH APPROXIMATELY.5 INCH. MAINT REPAIRED STRINGER 10R FLANGE AT F.S. 451 I.A.W. BEECH 1900D SRM 51-70. REPAIR DIMENSION APPROX 7.5 INCH BY 1 INCH. 2024-T3 .050 INCH. RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.
